# SDR CA140507006

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,746 hours
- Engine: Lyc O235L2C
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 043200122
- Condition: Cracked
- Location: Elevator
- Part time: 12,843 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ELEVATOR SKIN, WAS CRACKED.
